Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CaseyS

Crazy breakout while on Minocycline 50mg - help anyone?

So my face was getting better, I had almost non breakouts.

I started taking Minocycline about 2 weeks ago, and this week, I've got a crazy breakout on my chicks.

Is it normal?

like initial breakout or something?

Share this post


Link to post
Share on other sites

Hi, CaseyS, the same thing happened to me. While on Minocycline for a while, I was fine, but I have had a problem with pimples on my chin for a long time and those started coming back despite the Minocycline. I then had a breakout/rash on my cheeks afterward which I think is an overgrowth of skin fungus (which antibiotics helps to grow because they kill the natural skin bacterias that keep the fungus in check). I would recommend washing your face with raw honey, as that has antibacterial and antifungal properties.

The rashiness on my cheeks is almost gone for me. However, my chin acne is acting up worse than ever now that I've stopped the minocycline, although it was still there while taking the antibiotics, so I don't really know if it's worth going on it again... :confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×